18 Endeavor, Suite 200, Irvine, CA

Is it safe to have liquid fillers when I have been taking 800mg ibuprophen twice a day?

Cosmetic Treatments QuestionsCategory: BotoxIs it safe to have liquid fillers when I have been taking 800mg ibuprophen twice a day?
A patient asked 3 years ago
I have been taking two 800mg of ibuprophen twice a day since having knee replacement surgery in May 2017. Is it safe to get botox and juvederm injections now?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Getting Botox or Fillers While on NSAID

 
Hi and thank you for your question! We generally advise patients to stop taking NSAIDs such as ibuprophen prior to filler injection to reduce the risk and extend of bruising, but bruising might still happen regardless. You need to discuss it with the doctor who prescribed you the ibuprophen to see if it is safe to stop it for the filler and then resume it. Also, using arnica and drinking pineapple juice/puree following filler can help with reducing any bruisings following filler. The risk of bruising with Botox is much less given that the needles is finer and injections are done superficially. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.